MathSciNet Relay Station
MathSciNet bibliographic data
MR1282822 (95c:17004) 17A30
Osborn, J. Marshall Infinite-dimensional Novikov algebras of characteristic $0$. J. Algebra 167 (1994), no. 1, 146–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement